# SDR UPS05644141

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S SMOKE GOGGLES HAS A CRACK IN LENS AT NOSE PIECE .375 INCH LONG.  REPLACED BROKEN GOGGLES WITH SERVICEABLE GOGGLES.
